# SDR UALA2009030200730

- Difficulty date: March 1, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 43,862 hours, 12,157 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32144882
- Part serial: 225
- Condition: Faulty
- Location: Lt Ac Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PACK OFF ON GROUND AT GROUND IDLE.  LIGHT OUT WHEN POWER ADVANCED.  REPLACED HI-STAGE VALVE  & CONTROLLER.  GROUND CHECK GOOD.
